# SDR SWAA2022021636461

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BR CRACKED / REPAIRED CRACKED PANEL 194BR I.A.W 737 SRM 53-60-70-2R-1 PARA 1; 4D TABLE 203 250 DEG CURE; PER 737 SRM 51-70-05 REPAIR 10
